# SDR AALA2019100879043

- Difficulty date: October 4, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 49,205 hours, 32,618 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVT3454HC
- Part serial: 3479
- Condition: Failed
- Location: Zone 100
- Part time: 51,290 hours, 32,524 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT AIR RETURNED TO LAX ON ACCOUNT OF PRESSURIZATION ISSUE. AN EMERGENCY WAS DECLARED. MAINTENANCE REMOVED AND REPLACED 20HQ AEVC BLOWER, LEAK CHECK GOOD, OPS CHECK NORMAL.
